# SDR HYIA2611XAVSWX

- Difficulty date: August 30, 2009
- Submitted: January 16, 2010
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 21,172 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: DATECODE0633
- Condition: Unserviceable
- Location: Avionics
- Part time: 3,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT, CREW REPORTED AVIONICS MASTER SWITCH INOPERATIVE.  MX REMOVED AND REPLACED CIRCUIT BREAKER SWITCH.  SYS CHECKS OK.  ACFT RELEASED BACK TO SERVICE.
